# SDR SWIA2019111846766

- Difficulty date: November 14, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N613SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Aircraft time: 41,314 hours, 30,458 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Control Panel
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

#3 HYD FAIL MSSG ON ARR 5000FT WITH FLAPS AND GEAR UP. HYD LOW PRESSURE CAUTION ALONG WITH IB GROUND SPOILER CAUTION MSSG. CHECKED HYD SYS SYNOPTIC - FOUND HYD 3 QTY AND PRESSURE AT 0   FLIGHT 3798 CLOSEDTHIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 19898638 WITH THE FOLLOWING CORRECTIVE ACTION: "SEE CP 19900802 AND CP 19900797  FOR HYD  ACMP 3A FOR REMOVAL AND REPLACEMENT.SEE CP 19900806 AND CP 19900800  FOR REMOVAL AND REPLACEMENT OF HYD ACMP 3B AND REF: CP 19903072 FOR LEAKING IMPENDING BYPASS. #3 HYDRAULIC SYSTEM OPS CHECK GOOD AT THIS TIME AND NO LEAKS NOTED."
